See Alike in...

Alike App

Browser

Sabrina

939d

when I first began my fluoxetine, it worked really well for me. recently though, it doesn't even feel like it's working. I just feel inexplicably depressed & it's affecting my ability to function normally. I'm considering either a dose increase or a switch in medicine entirely, but I'm afraid of losing all the progress I made.

Top reply
    • mia6

      732d

      Its best to talk with your doctor about your concerns. I know thats not easy but once you do it you'll feel so much better because you'll have a game plan and you'll realize that your doing something positive for yourself.

    • mia6

      732d

      Its best to talk with your doctor about your concerns. I know thats not easy but once you do it you'll feel so much better because you'll have a game plan and you'll realize that your doing something positive for yourself.

    • YB

      935d

      I ended up having to up my dosage

    • Ellen

      939d

      You should tell your doctor that you feel that the drug isn't working anymore maybe you are taking too little and maybe it's just not the right drug for you and the improvement that you felt in the beginning was just placebo. Nevertheless, finding the right meds with the right dosage is a journey, I switched a couple of meds in the past until I found out what works best. stay positivešŸ™

    • Emma37

      939d

      How long have you been taking fluoxetine? I started with a low dose and felt a little improvement after a couple of weeks and then after 3 months my doctor increased my dose to the one that I am taking today.

ā˜ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion